Communications in Mathematical Physics

The analysis of elliptic families. I. Metrics and connections on determinant bundles

Jean-Michel Bismut and Daniel S. Freed

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 106, Number 1 (1986), 159-176.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104115586

Mathematical Reviews number (MathSciNet)
MR0853982

Zentralblatt MATH identifier
0657.58037

Subjects
Primary: 58G11
Secondary: 58G10 58G32

Citation

Bismut, Jean-Michel; Freed, Daniel S. The analysis of elliptic families. I. Metrics and connections on determinant bundles. Communications in Mathematical Physics 106 (1986), no. 1, 159--176. http://projecteuclid.org/euclid.cmp/1104115586.


Export citation